Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Enumeration of integral tetrahedra

Title data

Kurz, Sascha:
Enumeration of integral tetrahedra.
In: Journal of Integer Sequences. Vol. 10 (2007) Issue 9 .
ISSN 1530-7638

Official URL: Volltext

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics > Chair Mathematical Economics - Univ.-Prof. Dr. Jörg Rambau
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2014 13:15
Last Modified: 15 Jun 2021 08:37
URI: https://eref.uni-bayreuth.de/id/eprint/3286